MAUDE Adverse Event Report: MEDACTA INTERNATIONAL SA GMK-PRIMARY FEMUR CEMENTED STD SIZE 4NARROW / LEFT

MEDACTA INTERNATIONAL SA GMK-PRIMARY FEMUR CEMENTED STD SIZE 4NARROW / LEFT
Catalog Number 02.07.2014L
Health Effect - Clinical Code Unspecified Infection (1930)
Date of Event 03/05/2018
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Batch review performed on 03 april 2018 lot 141436: (b)(4) items manufactured and released on 30 april 2014.Expiration date: 2019-03-31.No anomalies found related to the problem.To date, all items of the same lot have been already sold without any similar reported event.Tibial insert uc fixed size 3 / 17 mm reference (b)(4) (k090988): lot 147974: (b)(4) items manufactured and released on 13 february 2015.Expiration date: 2019-12-31.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been already sold without any similar reported event.Tibial tray fixed cemented size 3 l reference (b)(4) (k090988) lot 144885: (b)(4) items manufactured and released on 17 september 2014.Expiration date: 2019-08-31.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been already sold without any similar reported event.
 
Event or Problem Description
About 2 years and 4 months after primary the surgeon revised the patient for a knee infection (staphylococcus epidermidis).The surgery was completed successfully.
 
Additional Manufacturer Narrative
On 07 august 2018 we were informed that the spacer was removed on (b)(6) 2018 and permanent implants were put in.

Brand Name
GMK-PRIMARY FEMUR CEMENTED STD SIZE 4NARROW / LEFT
Common Device Name
FEMUR CEMENTED
Manufacturer (Section D)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, 6874
SZ  6874
MDR Report Key7395353
Report Number3005180920-2018-00201
Device Sequence Number69575
Product Code JWH
UDI-Device Identifier07630030820359
UDI-Public07630030820359
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K122232
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2014
Device Explanted Year2018
Reporter Type Manufacturer
Report Source other
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 09/06/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date03/31/2019
Device Catalogue Number02.07.2014L
Device Lot Number141436
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/05/2018
Supplement Date Received by Manufacturer03/05/2018
Initial Report FDA Received Date04/04/2018
Supplement Report FDA Received Date09/06/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age67 YR